# SDR GAIA00614

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator
- Component: Stabilizers, Boeing, B727223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: RIGHT HAND ELEVATOR PNL HAS CRACKED INTERNAL STRUCTURE.  CORRECTIVE ACTION: REMOVED & REPLACED PANEL IAW B727 SRM 51-30-2
